MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER V40(TM). SHORT FEMORAL; HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH EXETER V40(TM). SHORT FEMORAL; HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 0580-1-044
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
Sales rep received information from the hospital that in the box of item ref 05801044.There were 2 times centralizer with wings and the one without wings was missing.
 
Event or Problem Description
Sales rep received information from the hospital that in the box of item ref (b)(4) there were 2 times centralizer with wings and the one without wings was missing.
 
Additional Manufacturer Narrative
An event regarding a missing centralizer was reported involving an exeter stem was reported.The event was not confirmed.Conclusions: the event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient information was provided.Further information such as return of device and operative reports are needed to investigate this event further.If additional information and/or device becomes available, this investigation will be reopened.

Brand Name
EXETER V40(TM). SHORT FEMORAL
Common Device Name
HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7669683
Report Number0002249697-2018-02076
Device Sequence Number920311
Product Code JDI
UDI-Device Identifier04546540509048
UDI-Public04546540509048
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number0580-1-044
Device Lot NumberG7040195
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;